Aa
A
A
A
Close
Mood Disorders Forum
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
1317621 tn?1293042737

Is it too late?

by Vanishedwish, Nov 24, 2011



I overdosed 2 years ago using my friend anti psychotic. I suffered from acute dystonic reaction a day after the incidence to which I was given anticholnergic. I was discharged but with rest tremor-till now & this is the first time I seek help to it. I also noticed that I am becoming less & less sensitive to others feeling. I even "surprise" my self_ instead of feeling guilty like usual_ by bursting at my friends for no reason(usually at the same person).
I have been working out & eating healthy food & the tremor is not that bad any more. My question is: Did I cause  a permanent damage to my extrapyramidal system/brain? What about the noticeable behavior change, is it related? Did I increase my chance of getting parkinson?( My uncle was diagnosed with it in his early 40s!)
What can I do to fix what is fixable?
O
I am 23 year old & don't take any medication.


Thank you in advance.
2 Responses
1308134 tn?1295187619
MEDICAL PROFESSIONAL
I posted a very long and thoughtful reply to your email which apparently got lost somewhere in the website. I don't have time to repeat that post, which was based on an online literature search and found only one case report in the literature of drug induced chronic tremor (meaning after the medication was discontinued) and that was after months of treatment with an antipsychotic. In sum, I don't think that you suffered unrepairable damage.
I think that the change in your behavior is due to your untreated mood disorder and I would concur with Jaquta's advice that you go talk to a family doctor or psychiatrist about your concerns.
Avatar universal
Are you receiving any sort of support/ input?  

My advice would be to make an appointment with a family doctor or psychiatrist and discuss your concerns.

About the sensitivity issue I am wondering if that is because you have pushed everything away.  When I have become overloaded I have not been able to deal with or process some issues and as a result have at times become quite numb.  I think that adversity can help us grow and with that can come increased self-confidence, etc.

I think that addressing why you become angry at your friend could also be helpful.
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.